# SDR GTIA2025112439189

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 23,959 hours, 10,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 25273
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,852 hours, 1,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND F/A MEGAPHONE INOP-R&R'D FWD MEGAPHONE, REF DWG A320-232 EMERGENCY EQUIPMENT LAYOUT DWG # A320-EMER EQUIP. OK FOR SVC.
